Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Distribution of First Significant Digits

Roger S. Pinkham
The Annals of Mathematical Statistics
Vol. 32, No. 4 (Dec., 1961), pp. 1223-1230
Stable URL: http://www.jstor.org/stable/2237922
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Distribution of First Significant Digits
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1223
    1223
  • Thumbnail: Page 
1224
    1224
  • Thumbnail: Page 
1225
    1225
  • Thumbnail: Page 
1226
    1226
  • Thumbnail: Page 
1227
    1227
  • Thumbnail: Page 
1228
    1228
  • Thumbnail: Page 
1229
    1229
  • Thumbnail: Page 
1230
    1230